# SDR SWAA2013052816527

- Difficulty date: May 2, 2013
- Submitted: May 29, 2013
- Operation: Air carrier
- Aircraft: N985AT
- Make and model: Boeing 717-200
- Aircraft serial: 55090
- Aircraft time: 32,466 hours, 22,212 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 7940765
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME CORRODED AT STA 1022, BETWEEN LONG 29L & LONG 29R.  REPAIRED FRAME IAW SRM.
